# SDR SCNA98525

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, THE NUMBER 1 PYLON LEFT HAND SIDE INTERNAL STATION YN187 PYLON WEB  LOWER CAP WAS FOUND WORN TO A KNIFE EDGE, FROM CHAFING AGAINST THE CABLE HOUSING VISIBLE THROUGH PANEL 437AL.  ADJUSTED BRACKET AND REINSTALLED PER SRM 513101, REPAIRED IAW SBX SBA 98 0131TR AND APPROVED BY 8110 3, DATED 980611, REFER TO SCA EO 54 5594 1.
